Wednesday, November 05, 2008

The internet is BAD!

The internet is very bad for wandering eyes like myself who search on You Tube for sinus surgery. BAD BAD BAD . . .I am canceling the surgery right now . . .ok, I know that is rash . . .but still you should SEE what they do to your nose innards . . .

7 comments:

Lynilu said...

E.X.C.U.S.E....M.E?!?!?!?!

You went to youtube to search for information about sinus surgery??

WHASAMATTAU????

Beans, Beans, Beans. I though you were smarter than that!

Lawdy. Buy you books, and what do you do? YOU EAT THE COVERS!!

I give up. I simply give up.

Lynilu said...

I was so aghast that I couldn't spell! "I *thought* you were smarter......"

harumph. kids.

beans said...
This comment has been removed by the author.
beans said...

I didn't really go to you tube for information per se, I got that from Web MD and Wikipedia of course ;P

Seriously, I just wanted to see a picture of the little things wreaking havoc on my brain and head, and then my fingers got away from me and before I knew it I was looking at videos of the surgery they are going to do.

I am paying for it though, as I have been sick sick sick the last two days. Called off today and everything . . . (surely not from watching the videos, but something . . .)

BTW--I am still smart, so there!

Lynilu said...

;D

LOL!!

Cheryl said...

Beans,
It sounds like we suffer from the same kind of headaches. We have our own internal barameters in our sinuses, that turn into migraines/keep our head under the covers headaches. I had sinus surgery last year. It wasn't bad, really. However, the results only gave me relief for 3-4 months tops. I'm right back where I was. The ENT keeps telling me I'm not using enough saline. If I use any more saline, I will turn into a box of salt. Plus, it sometimes makes my sinus/headaches worse. I invested in a netti pot, that does seem to help, but it is such a daily, ongoing preventative thing. It is depressing. My doctor sent me to another neurologoist, who put me on Depakote and Frova. The Depakote cause me to gain 20 pounds in 3 months! The Frova does help sometimes. I'm back to fiorinal, which I stopped completely for a while. Now that is not even helping. I'm so frustrated with this. Headaches this bad make it so hard to function.
So I babble on and have nothing helpful to say. I just want you to know that I feel your pain and have been on your quest. I hope, whatever you decide, you get relief.
XXXXXXX

Lynilu said...

OK, now. You write a freak-out post, than disappear. Whassup??

Come back, little Beans, come back!!